# SDR AALA2020042759009

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,420 hours, 13,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - CHECK PRESSURE MESSAGE, L4 DOOR. SERVICED L4 DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-614-001A, OPERATIONAL CHECK  NORMAL, OKAY FOR CONTINUED SERVICE.
